Alert archive / Minnesota / Areal Flood Warnings in 2011
Areal Flood Warning 12, NWS Twin Cities, MN
NWS Twin Cities, MN issued this areal flood warning at Apr 13, 2011, 4:05 PM CDT for 5 counties in Minnesota. It was in force for 5 days. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2011, 4:05 PM CDT (21:05 UTC)
- Expired
- Apr 18, 2011, 3:09 PM CDT
- In force
- 5 days
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carver County, MN, Hennepin County, MN, McLeod County, MN, Sibley County, MN, Wright County, MN
The radar
The Minneapolis radar (KMPX), 41 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.1 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1071 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
323
WGUS43 KMPX 132105
FLWMPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
405 PM CDT WED APR 13 2011
MNC019-053-085-143-171-162100-
/O.NEW.KMPX.FA.W.0012.110413T2105Z-110416T2100Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MN-HENNEPIN MN-MCLEOD MN-CARVER MN-SIBLEY MN-
405 PM CDT WED APR 13 2011
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* FLOOD WARNING FOR RAIN AND MELTING SNOW IN...
EXTREME NORTH CENTRAL SIBLEY COUNTY IN CENTRAL MINNESOTA...
MCLEOD COUNTY IN CENTRAL MINNESOTA...
NORTHWESTERN CARVER COUNTY IN EAST CENTRAL MINNESOTA...
WESTERN HENNEPIN COUNTY IN EAST CENTRAL MINNESOTA...
WRIGHT COUNTY IN CENTRAL MINNESOTA...
* UNTIL 400 PM CDT SATURDAY
* LAW ENFORCEMENT AND EMERGENCY MANAGEMENT OFFICIALS CONTINUE
TO REPORTED LOCALIZED FLOODING PROBLEMS FROM THE PAST RAIN AND
SNOW MELT WITHIN THE PAST FEW WEEKS.
A SYSTEM WILL MOVE ACROSS THE REGION TOMORROW AND FRIDAY. THE
PRECIPITATION WILL BE A MIX OF RAIN AND SNOW. HOWEVER...THE
HEAVIER AMOUNTS WILL REMAIN TO THE SOUTH IN IOWA. WHILE
ADDITIONAL RAIN MAY CAUSE SOME MINOR RISES...IT SHOULD NOT
SIGNIFICANTLY FURTHER AGGRAVATING THE FLOODING SITUATION.
* SOME LOCATIONS THAT WILL CONTINUE TO HAVE FLOODING PROBLEMS
INCLUDE AREAS ALONG THE BUFFALO CREEK...SOUTH FORK OF THE
CROW...NORTH FORK OF THE CROW AND THE CROW RIVER.
FOR ROAD CLOSURE INFORMATION...PLEASE REVERENCE MNDOT 511
WEBSITE OR YOUR LOCAL COUNTY OR CITY WEBSITES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 4530 9377 4530 9369 4523 9346 4495 9364
4471 9398 4467 9444 4495 9445 4498 9438
4498 9426 4503 9426 4515 9394 4532 9381
$$
DFC4 follow-up statements
140
WGUS83 KMPX 142123
FLSMPX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
423 PM CDT THU APR 14 2011
MNC019-053-085-143-171-162100-
/O.CON.KMPX.FA.W.0012.000000T0000Z-110416T2100Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MN-HENNEPIN MN-MCLEOD MN-CARVER MN-SIBLEY MN-
423 PM CDT THU APR 14 2011
...FLOOD WARNING FOR RAIN AND RUNOFF FROM THE MELTED SNOWPACK
REMAINS IN EFFECT FOR EXTREME NORTH CENTRAL SIBLEY...NORTHWESTERN
CARVER...MCLEOD...WESTERN HENNEPIN AND WRIGHT COUNTIES UNTIL 400 PM
CDT SATURDAY...
LAW ENFORCEMENT AND EMERGENCY MANAGEMENT OFFICIALS CONTINUE TO
REPORT LOCALIZED FLOODING PROBLEMS. THE PRECIPITATION RECEIVED
TODAY HAS MAINLY BEEN LIGHTER IN NATURE AND HAS NOT WORSENED THE
FLOODING PROBLEM. PRECIPITATION CHANCES WILL CONTINUE ACROSS THE
FRIDAY AND INTO SATURDAY. THE PRECIPITATION WILL BE A MIX OF RAIN
AND SNOW. BUT FOR THE MOST PART...THE HEAVIER AMOUNTS WILL REMAIN
TO THE WEST AND SOUTH. HENCE...WHILE IT MAY CAUSE SOME MINOR
RISES...THE ADDITIONAL RAIN SHOULD NOT SIGNIFICANTLY FURTHER
AGGRAVATING THE FLOODING SITUATION.
SOME LOCATIONS THAT WILL CONTINUE TO HAVE FLOODING PROBLEMS
INCLUDE AREAS ALONG THE BUFFALO CREEK...SOUTH FORK OF THE
CROW...NORTH FORK OF THE CROW AND THE CROW RIVER.
FOR ROAD CLOSURE INFORMATION...PLEASE REVERENCE MNDOT 511 WEBSITE
OR YOUR LOCAL COUNTY OR CITY WEBSITES.
LAT...LON 4530 9377 4530 9369 4523 9346 4495 9364
4471 9398 4467 9444 4495 9445 4498 9438
4498 9426 4503 9426 4515 9394 4532 9381
$$
DFC184
WGUS43 KMPX 152242
FLWMPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
542 PM CDT FRI APR 15 2011
MNC019-053-085-143-171-182100-
/O.EXT.KMPX.FA.W.0012.000000T0000Z-110418T2100Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MN-HENNEPIN MN-MCLEOD MN-CARVER MN-SIBLEY MN-
542 PM CDT FRI APR 15 2011
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS EXTENDED THE
* FLOOD WARNING FOR RAIN AND PREVIOUS SNOW MELT IN...
EXTREME NORTH CENTRAL SIBLEY COUNTY IN CENTRAL MINNESOTA...
MCLEOD COUNTY IN CENTRAL MINNESOTA...
NORTHWESTERN CARVER COUNTY IN EAST CENTRAL MINNESOTA...
WESTERN HENNEPIN COUNTY IN EAST CENTRAL MINNESOTA...
WRIGHT COUNTY IN CENTRAL MINNESOTA...
* UNTIL 400 PM CDT MONDAY
* LAW ENFORCEMENT AND EMERGENCY MANAGEMENT OFFICIALS CONTINUE TO
REPORT LOCALIZED FLOODING PROBLEMS.
BANDS OF LIGHT TO AT TIMES MODERATE RAIN WILL ROTATE NORTH INTO
THE AREA THIS EVENING AND INTO TONIGHT. AS TEMPERATURES FALL
TONIGHT...THE RAIN WILL TRANSITION TO SNOW. PRECIPITATION AMOUNTS
GENERALLY BE WILL BE A COUPLE TENTHS OF AN INCH AND LESS. THE
PRECIPITATION WILL MOVE EAST ON SATURDAY AND TEMPERATURES TO
WARM INTO THE 40S. SO ANY SNOW THAT FALLS TONIGHT WILL
MELT ON SATURDAY.
WHILE ADDITIONAL PRECIPITATION IS NOT HELPFUL TO THE FLOODING
SITUATION...AMOUNTS OF LESS THAN A HALF OF AN INCH IS NOT
EXPECTED TO SIGNIFICANTLY WORSENED THE FLOODING PROBLEM.
* SOME LOCATIONS THAT WILL CONTINUE TO HAVE FLOODING PROBLEMS
INCLUDE AREAS ALONG THE BUFFALO CREEK...SOUTH FORK OF THE
CROW...NORTH FORK OF THE CROW AND THE CROW RIVER.
FOR ROAD CLOSURE INFORMATION...PLEASE REFERENCE MNDOT 511
WEBSITE OR YOUR LOCAL COUNTY OR CITY WEBSITES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM RAINFALL AND SNOWMELT WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 4530 9377 4530 9369 4523 9346 4495 9364
4471 9398 4467 9444 4495 9445 4498 9438
4498 9426 4503 9426 4515 9394 4532 9381
$$
DFC147
WGUS83 KMPX 162114
FLSMPX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
414 PM CDT SAT APR 16 2011
MNC019-053-085-143-171-182100-
/O.CON.KMPX.FA.W.0012.000000T0000Z-110418T2100Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MN-HENNEPIN MN-MCLEOD MN-CARVER MN-SIBLEY MN-
414 PM CDT SAT APR 16 2011
...FLOOD WARNING FOR RAIN AND RUNOFF FROM THE MELTED SNOWPACK
REMAINS IN EFFECT FOR EXTREME NORTH CENTRAL SIBLEY...NORTHWESTERN
CARVER...MCLEOD...WESTERN HENNEPIN AND WRIGHT COUNTIES UNTIL 400 PM
CDT MONDAY...
LAW ENFORCEMENT AND EMERGENCY MANAGEMENT OFFICIALS CONTINUE TO
REPORT LOCALIZED FLOODING PROBLEMS. PRECIPITATION CHANCES WILL
RETURN TO THE AREA SUNDAY NIGHT AND CONTINUE FOR THE FIRST HALF
OF THE WEEK. RAIN OR A MIX OF RAIN AND SNOW IS EXPECTED. DEPENDING
ON HOW MUCH PRECIPITATION FALLS AND THE FORM THAT IT FALLS WILL
DETERMINE IF IT WILL AGGRAVATE THE CURRENT FLOODING SITUATION.
MONITOR LATER STATEMENTS FOR ADDITIONAL DETAILS.
SOME LOCATIONS THAT WILL CONTINUE TO HAVE FLOODING PROBLEMS
INCLUDE AREAS ALONG THE BUFFALO CREEK...SOUTH FORK OF THE
CROW...NORTH FORK OF THE CROW AND THE CROW RIVER.
FOR ROAD CLOSURE INFORMATION...PLEASE REFERENCE MNDOT 511 WEBSITE OR
YOUR LOCAL COUNTY OR CITY WEBSITES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM RAINFALL AND SNOWMELT WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 4530 9377 4530 9369 4523 9346 4495 9364
4471 9398 4467 9444 4495 9445 4498 9438
4498 9426 4503 9426 4515 9394 4532 9381
$$
RAH930
WGUS83 KMPX 182009
FLSMPX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
309 PM CDT MON APR 18 2011
MNC019-053-085-143-171-182020-
/O.CAN.KMPX.FA.W.0012.000000T0000Z-110418T2100Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MN-HENNEPIN MN-MCLEOD MN-CARVER MN-SIBLEY MN-
309 PM CDT MON APR 18 2011
...THE FLOOD WARNING THAT WAS IN EFFECT FOR EXTREME NORTH CENTRAL
SIBLEY...NORTHWESTERN CARVER...MCLEOD...WESTERN HENNEPIN AND WRIGHT
COUNTIES IS CANCELLED...
LOCAL EMERGENCY MANAGEMENT AND LAW ENFORCEMENT INDICATE THAT THE
FLOODING CONDITIONS HAVE IMPROVED. WHILE RIVERS AND CREEKS REMAIN
HIGH. MOST ROAD THAT ARE STILL CLOSED IS DUE TO MAINTENANCE VERSUS
WATER STILL FLOWING OVER ROADS. HENCE THE AREAL FLOOD WARNING IS
CANCELLED.
LAT...LON 4530 9377 4530 9369 4523 9346 4495 9364
4471 9398 4467 9444 4495 9445 4498 9438
4498 9426 4503 9426 4515 9394 4532 9381
$$
DFCWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this areal flood warning went out at Apr 13, 3:51 PM CDT, 14 minutes earlier.
Area forecast discussion, Apr 13, 3:51 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 351 PM CDT WED APR 13 2011 .DISCUSSION... NICE SHORTWAVE PASSING NORTH OF LAKE SUPERIOR THIS AFTERNOON...WITH SURFACE FRONTAL BOUNDARY NOW STRETCHED OUT FROM EASTERN NE TO EASTERN LAKE SUPERIOR. LIGHT RAIN IS EXPECTED TO LINGER THROUGH THE EVENING IN SOUTHERN MN...BUT DRY NORTHERLY FLOW IS UNDERCUTTING THE PRECIP AND REALLY LIMITING THE AMOUNT OF LIQUID REACHING THE GROUND. THIS EVIDENT IN THE OBSERVATIONS...WITH RADAR YIELDING EXTENSIVE COVERAGE BUT ONLY SCATTERED REPORTS OF VERY LIGHT RAIN THIS AFTERNOON. WHAT RAIN REMAINS THIS AFTERNOON WILL CONTINUE THIS EVENING AND SLOWLY SAG SOUTH WITH TIME AND GRADUALLY WEAKEN FURTHER AS LARGE SCALE Q-VECTOR CONVERGENCE ALSO WEAKENS. MAIN FORECAST CONCERN REMAINS WITH THE SYSTEM FOR FRIDAY AND SATURDAY...WHICH IS NOW DIGGING IN ACROSS THE PACIFIC NORTHWEST. 12Z GUIDANCE CONTINUES TO MOVE THE TROUGH INLAND TONIGHT AND EVENTUALLY TAKES IT TO THE CENTRAL AND SOUTHERN PLAINS BY FRIDAY AFTERNOON. ONCE IN THE CENTRAL CONUS...THIS STACKED SYSTEM WILL SLOW ITS EASTERN PROGRESS AND BRING SNOW TO THE DAKOTAS AND PARTS OF NEBRASKA...AND DECENT CHANCES FOR STRONG TO SEVERE THUNDERSTORMS IN THE SOUTHERN PLAINS. LARGE HIGH NORTH OF WI/MN ALONG WITH DRY EAST/NORTHEAST FLOW WILL GENERALLY KEEP THE PRECIP OFF TO THE SOUTHWEST UNTIL FRIDAY AFTERNOON...BEFORE THE HIGH RETREATS TO THE EAST AND DEEP MOISTURE FINALLY MAKES IT INTO THE FORECAST AREA. THE ECMWF LOW TRACK HAS COME INTO BETTER AGREEMENT WITH THE GFS/NAM FOR THE THURSDAY-FRIDAY TIME PERIOD. THE ECMWF HAS ALSO INCREASED THE NORTHWARD PROGRESSION OF THE LOW AS IT TAKES A TURN TOWARD LAKE MICHIGAN. THE GFS/NAM/ECMWF ARE IN GOOD AGREEMENT WITH THE 00Z ECMWF ENSEMBLE MEAN THROUGH THE FIRST PART OF THE WEEKEND. THE 13.12Z GFS HAS TRENDED TOWARDS THE MORE AMPLIFIED SOLUTION OF THE NAM WITH THIS WAVE. THE UKMET AND ECMWF HAVE ALSO TRENDED TOWARDS A MORE AMPLIFIED WAVE. AT THE SURFACE...THE ECMWF HAS COME MORE IN LINE WITH THE GFS WITH RESPECT TO TIMING OF THE SURFACE FRONT. AT THIS POINT...INCLUDED 2-3 INCHES IN AREAS NEAR AND TO THE NORTH OF A LINE FROM ROUGHLY MONTEVIDEO...TO LITTLE FALLS...TO CHIPPEWA FALLS...WITH GENERALLY LESS THAN AN INCH FOR AREAS SOUTH OF THIS LINE. SOME OF THE GUIDANCE INDICATES THE POTENTIAL FOR 3-5 INCHES IN WESTERN PORTIONS OF THE FORECAST AREA...BUT NOT CONVINCED LOW LEVEL THICKNESSES WILL COLLAPSE AS FAST AS SOME OF THE GUIDANCE INDICATES...AND ALSO HAVE SOME DOUBT AS TO HOW CONTINUOUS THE PRECIP SHIELD WILL BE GIVEN THE 700MB AND SURFACE LOW CENTERS WILL TRACK FROM NORTHERN MISSOURI TO CHICAGO...AND DRY NORTHEAST FLOW ON FRIDAY. DO THINK LIGHT SNOW ACCUMULATIONS ARE NEEDED...BUT CONFIDENCE IN ADVISORY TYPE SNOWFALL IS NOT HIGH AT THIS POINT. IN THE EXTENDED...BELOW NORMAL TEMPERATURES ARE EXPECTED TO LINGER BEHIND THE EXITING SYSTEM ON SUNDAY...WITH ANOTHER DISTURBANCE POSSIBLE FOR THE MONDAY NIGHT TUESDAY TIME FRAME. 13.12Z REMAINS COLD WITH THIS SYSTEM..AS WE NEVER REALLY FULLY RECOVER AFTER THE WEEKEND. SHOULD AGAIN BE P-TYPE CONCERNS WITH A MIXTURE OF RAIN AND SNOW POSSIBLE. && .AVIATION.../18Z TAF ISSUANCE/ NORTHERLY SURFACE WINDS CONTINUE ACROSS THE AREA BEHIND A COLD FRONT WHICH PASSED EARLIER. AN UPPER LEVEL FRONT REMAINS VERY SLOW TO MOVE ACROSS SOUTHERN MN INTO WESTERN WI. ALONG THIS IS LIGHT RAIN SOME OF WHICH IS MORE SHOWERY AT TIMES. THIS IS MAINLY GOING TO OCCUR AT RWF...BUT WILL COME CLOSE TO MSP AND EAU. THE FRONT WILL MOVE TO THE SOUTHEAST BY LATE EVENING...ENDING THE RAIN CHANCES FOR THE REMAINDER OF THE NIGHT AND INTO THURSDAY MORNING. MID TO UPPER LEVEL CLOUD COVER WILL LINGER...WITH SOME 3-6K FT CEILINGS ACROSS SOUTHERN MN...POTENTIALLY NEAR RWF DURING THE MORNING. NORTHERLY WINDS WILL HAVE SOME GUSTS THIS AFTERNOON...ESPECIALLY AT CENTRAL MN SITES WHERE MORE SUN HAS ALLOWED FOR FURTHER MIXING. THE WIND DIRECTION WILL VEER TONIGHT...BECOMING EAST BY DAYBREAK. THE WIND SPEED WILL INCREASE WITH GUSTS NEAR 20 KTS LIKELY NEAR NOON. MSP...THE LIGHT RAIN WILL COME CLOSE TO THE AIRPORT LATE THIS AFTERNOON...BUT NOT EXPECTING IT TO REACH THE FIELD. THE WIND DIRECTION SHOULD STAY BETWEEN 340 AND 020 THROUGH EARLY EVENING. THEN VEERING WILL OCCUR TONIGHT...WITH WINDS EAST NORTHEAST BY DAYBREAK. THE DIRECTION TOMORROW MORNING IS EXPECTED TO BE CLOSER TO EAST THAN NORTH...WITH SPEEDS INCREASING TO NEAR 15 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && CLF/MTF
Hazardous weather outlook, Apr 13, 12:11 PM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1211 PM CDT WED APR 13 2011 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 141200- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1211 PM CDT WED APR 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT MANY RIVERS AND THEIR TRIBUTARIES REMAIN IN FLOOD. PLEASE CONTINUE TO MONITOR FLOOD STATEMENTS FOR THE LATEST UPDATES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STORM SYSTEM WILL AFFECT THE UPPER MIDWEST FRIDAY AND SATURDAY. SOME LATE SEASON ACCUMULATING SNOWFALL IS LIKELY BEFORE THE SYSTEM DEPARTS THE AREA SATURDAY. CONTINUE TO MONITOR LATER OUTLOOKS FOR ADDITIONAL DETAILS. RIVERS WILL LIKELY REMAIN IN FLOOD THROUGH NEXT WEEK. CONTINUE TO MONITOR FLOOD STATEMENTS FOR THE LATEST UPDATES. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 3:36 PM CDT | Areal Flood Warning | MPX | Chippewa, Lac qui Parle, Redwood, Renville, Swift, Yellow Medicine | 72 hr |
| Apr 13, 5:02 PM CDT | Areal Flood Warning | MPX | Chippewa, Lac qui Parle, Redwood, Renville, Swift, Yellow Medicine | 5 days |
Nearby
Areal Flood Warnings in Minnesota, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.